RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 1, Issue 1  


A regular partition of Lobachevskian space
A. V. Pogorelov
3
Discrete limit distributions in the problem of balls falling in cells with arbitrary probabilities
V. P. Chistyakov
9
Certain properties of series in Haar systems
P. L. Ul'yanov
17
On an extremum problem
A. A. Blyusin
25
Theorem on the argument of an almost periodic function
B. M. Levitan
35
Some arithmetic properties of a recurrent function with variable coefficients
A. M. Polosuev
45
On the regularity of branching processes
B. A. Sevast'yanov
53
Piecewise-polynomial (spline) interpolation
Yu. N. Subbotin
63
On parabolic equations whose coefficients do not satisfy the Dini condition
A. M. Il'in
71
Defect nonasymptotic values of infinite-order integral functions
A. A. Gol'dberg
81
Example of an independent system of words which cannot be included in a finite complete system
Al. A. Markov
87
On the question of the convergence of Fourier series in the metric $L$
S. A. Telyakovskii
91

Doctoral theses
The method of trigonometric sums and theorems of the mean
A. A. Karatsuba
99
Transformations of random variables
L. N. Bol'shev
111

Review
Review
A. I. Vinogradov
119

Information
Четвертый Международный конгресс по применению математических методов в технике
127
Всесоюзный межвузовский симпозиум по прикладной математике и кибернетике
127
Симпозиум по тригонометрическим суммам
128
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019